Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 495040, 11 pages
http://dx.doi.org/10.1155/2015/495040
Research Article

Existence and Multiplicity of Fast Homoclinic Solutions for a Class of Nonlinear Second-Order Nonautonomous Systems in a Weighted Sobolev Space

College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China

Received 20 January 2015; Accepted 8 April 2015

Academic Editor: Yoshihiro Sawano

Copyright © 2015 Qiongfen Zhang and Yuan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Gauthier Villars, Paris, France, 1897–1899.
  2. M. Arias, J. Campos, A. M. Robles-Pres, and L. Sanchez, “Fast and heteroclinic solutions for a second order ODE related to Fisher C Kolmogorovs equation,” Calculus of Variations and Partial Differential Equations, vol. 21, no. 3, pp. 319–334, 2004. View at Google Scholar
  3. C. N. Chen and S. Y. Tzeng, “Existence and multiplicity results for homoclinic orbits of Hamiltonian systems,” Electronic Journal of Differential Equations, vol. 1997, paper 7, 19, 1997. View at Google Scholar
  4. Y. H. Ding, “Existence and multiplicity results for homoclinic solutions to a class of Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 25, no. 11, pp. 1095–1113, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. P. Korman, A. C. Lazer, and Y. Li, “On homoclinic and heteroclinic orbits for Hamiltonian systems,” Differential and Integral Equations, vol. 10, no. 2, pp. 357–368, 1997. View at Google Scholar · View at MathSciNet
  7. Y. Lu, C. Li, S. Zhong, and W. Zhang, “Homoclinic orbits for a class of Hamiltonian systems with potentials changing sign,” Annals of Differential Equations, vol. 21, no. 3, pp. 370–372, 2005. View at Google Scholar · View at MathSciNet
  8. X. Li, X. Wu, and K. Wu, “On a class of damped vibration problems with super-quadratic potentials,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 1, pp. 135–142, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. H. Rabinowitz, “Periodic and Heteroclinic orbits for a periodic Hamiltonian systems,” Annales de l'Institut Henri Poincaré-Analyse Non Linéaire, vol. 6, no. 5, pp. 331–346, 1989. View at Google Scholar
  10. X. H. Tang and X. Y. Lin, “Existence of infinitely many homoclinic orbits in Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 141, no. 5, pp. 1103–1119, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Š. Papáček, J. Jablonský, C. Matonoha, R. Kaňa, and S. Kindermann, “FRAP & FLIP: two sides of the same coin?” in Proceedings of the 3rd International Conference on Bioinformatics and Biomedical Engineering (IWBBIO '15), Granada, Spain, April 2015, F. Ortuño and I. Rojas, Eds., vol. 9044, pp. 444–455, Springer, 2015. View at Google Scholar
  12. Q. F. Zhang and X. H. Tang, “Existence of homoclinic solutions for a class of asymptotically quadratic non-autonomous Hamiltonian systems,” Mathematische Nachrichten, vol. 285, no. 5-6, pp. 778–789, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Q. F. Zhang and X. H. Tang, “Existence of homoclinic solutions for a class of second-order non-autonomous hamiltonian systems,” Mathematica Slovaca, vol. 62, no. 5, pp. 909–920, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Wu and J. Zhou, “On a class of forced vibration problems with obstacles,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1053–1063, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. X. Wu, S. X. Chen, and K. Teng, “On variational methods for a class of damped vibration problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 6, pp. 1432–1441, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. H. Zhang and R. Yuan, “Fast homoclinic solutions for some second order non-autonomous systems,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 51–63, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. Chen, X. H. Tang, and R. P. Agarwal, “Fast homoclinic solutions for a class of damped vibration problems,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6053–6065, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Q. Zhang, Q.-M. Zhang, and X. Tang, “Existence of fast homoclinic orbits for a class of second-order non-autonomous problems,” Boundary Value Problems, vol. 2014, article 89, 2014. View at Publisher · View at Google Scholar · View at Scopus
  19. Q. F. Zhang, “Existence and multiplicity of fast homoclinic solutions for a class of damped vibration problems with impulsive effects,” Abstract and Applied Analysis, vol. 2014, Article ID 960276, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. B. Deng and W. Shuai, “Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity,” Communications on Pure and Applied Analysis, vol. 13, no. 6, pp. 2273–2287, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. F. Furtado, E. S. Medeiros, and U. B. Severo, “A Trudinger-Moser inequality in a weighted Sobolev space and applications,” Mathematische Nachrichten, vol. 287, no. 11-12, pp. 1255–1273, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.